Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Determinants whose elements have equal norm


Author: T. S. Motzkin
Journal: Proc. Amer. Math. Soc. 11 (1960), 871-874
MSC: Primary 15.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0118738-7
MathSciNet review: 0118738
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. S. Motzkin, Bemerkung über Singularitäten gewisser mit Lücken behafteter Potenzreihen, Math. Ann. vol. 109 (1933) pp. 95-100. MR 1512882
  • [2] -, Power series with gaps, Proc. Amer. Math. Soc. vol. 11 (1960) p. 875. MR 0117329 (22:8110)
  • [3] N. Tschebotareff, in A. Ostrowski, Mathematische Miszellen. VII: Über Singularitäten gewisser mit Lücken behafteten Potenzreihen, Jber. Deutsch. Math. Verein. vol. 35 (1926) pp. 269-280.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00

Retrieve articles in all journals with MSC: 15.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0118738-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society